# SDR AALA20111114TUL02

- Difficulty date: November 14, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 62,325 hours, 21,388 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STATION 1681. ACCOMPLISHED FLOORBEAM REPAIR.
